Chlorthalidone Overdose

Treatment for a Chlorthalidone Overdose

The treatment for a chlorthalidone overdose will also vary. If the overdose was recent, the healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a chlorthalidone overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure
  • Electrolyte replacement
  • Other treatments based on complications that occur
  • Closely monitoring the heart and lungs.
     
It is important that you seek prompt medical attention if you believe that you may have overdosed on chlorthalidone.
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Chlorthalidone Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.